MathSciNet Relay Station
MathSciNet bibliographic data
MR1621818 (99c:58101) 58F12 (34G20 35B40 47H20 54H20)
Kloeden, P. E.; Stonier, D. J. Cocycle attractors in nonautonomously perturbed differential equations. Dynam. Contin. Discrete Impuls. Systems 4 (1998), no. 2, 211–226.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement